MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP MIS; ERISMA DRIVER SHAFT

CLARIANCE SAS ERISMA-LP MIS; ERISMA DRIVER SHAFT
Model Number 13911009
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noticed that the tip of the screwdriver had broken off.It was not located.It is unsure when the breakage occurred: prior to or during surgery.As a consequence, clariance will file an mdr, out of an abundance of caution, to ensure full compliance with 21cfr part 803.
 
Event or Problem Description
Drivers distal end is sheared off.It is unknown if this occurred prior to or during surgery.The tip was not found in the surgical site or on x-rays.There was no harm to the patient and no delay to the surgery.
 
Additional Manufacturer Narrative
It was noticed that the tip of the screwdriver had broken off.It was not located.It is unsure when the breakage occurred: prior to or during surgery.As a consequence, clariance will file an mdr, out of an abundance of caution, to ensure full compliance with 21cfr part 803.Supplemental report on 11/29/2023, now included with this filing is the analysis report from clariance sas.
 
Event or Problem Description

Brand Name
ERISMA-LP MIS
Common Device Name
ERISMA DRIVER SHAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
magalie hennequin
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key17739279
Report Number3009962553-2023-00002
Device Sequence Number6736383
Product Code LRZ
UDI-Device Identifier03700780627271
UDI-Public03700780627271
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K162367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13911009
Device Catalogue Number13911009
Device Lot NumberH632X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown